# SDR SIMA20190313001

- Difficulty date: March 13, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 34,584 hours, 30,696 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 66368
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL FOUND EMERG. FLOOR STRIP LIGHT AT PAX SEAT 11 AND 12 DOES NOT ILLUMINATE. C/A-REMOVED AND REPLACED BATTERY AND CHARGER ASSY. IAW W/C # 33-700-19. DID NOT FIX. ITEM DEFERRED PER MEL 33-30, AUTH 030448-C. BATTERY CHARGER ASSY P/N 11-0049 S/N 15198. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 69972. REMOVED AND REPLACED EMERGENCY LIGHT STRIP BETWEEN SEATS 11 AND 12. DURING RAR FOUND BROKEN SPLICE CONNECTOR. SPLICED NEW CONNECTOR IAW STANDARD WIRING PRACTICES MANUAL 20-21-00. OPS CHECK GOOD. NO DEFECTS NOTED. MEL RESTORED.
